# SDR AALA200801322

- Difficulty date: May 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VVI INFLIGHT T9222/15MAY MIA TO LPB.  NR 2 ENGINE FIRE WARNING OVERHEAT EICAS MESSAGE AND ASSOCIATED LIGHTS AND BELLS.  LANDED VVI WITHOUT INCIDENT.  NO EVIDENCE OF FIRE.  PERFORMED ADJUSTMENT AND TEST OF NR 2 ENGINE FIRE WARNING SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
